MathSciNet Relay Station
MathSciNet bibliographic data
MR1626868 93E15 (93B36 93C55 93D09)
Hinrichsen, D.; Pritchard, A. J. Stochastic $H^\infty$. SIAM J. Control Optim. 36 (1998), no. 5, 1504–1538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement